# SDR SWAA2013012311700

- Difficulty date: July 15, 2008
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,634 hours, 62,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PANEL ABOVE THE O/B MID SPAR FITTING HAS A 0.55" CRACK.  (REF NRC B583433)  PERFORMED INTERIM REPAIR PER EA 1-A57-3318.  REINSPECT EVERY 720 DAYS FOR CRACK PROPAGATION.  PERFORM A PERMANENT REPAIR ON OR BEFORE THE 28Y CHECK.
